# SDR DHL2000801148

- Difficulty date: May 28, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2550 · Cargo Compartments
- Part: Fitting
- Part number: 377959501
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT BATH TUB FITTING CRACKED 4 INCHES AT STA 857.00 L-3 LT.  REMOVED BATH TUB FITTING PER SRM 51-1-20.  CLEANED, TREATED AND PRIMED NEW FITTING PER SRM 51-1-8B.  INSTALLED NEW FITTING PER SRM 51-1-20.
